# SDR VJ9800129

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 5910079
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM FLOOR PANEL 4410 CORRODED BEYOND LIMIT IAW DC9 SRM 53-01, FIG 1.  FABRICATED AND BONDED NEW PART IAW DC9 SRM 51-10-2 AND 51-70-3.
